# SDR AALA20130416008

- Difficulty date: April 16, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 44,272 hours, 15,233 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER BEAM (INBOARD CHORD) HAD CORROSION.  CLEANED AREA AND ACCOMPLISHED NESTED ANGLE REPAIR PER EA B757-52-029325.
